# SDR DJFA2007021

- Difficulty date: February 19, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N465LX
- Make and model: Beech 400A
- Aircraft serial: RK454
- Aircraft time: 737 hours, 697 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE EVENT MAINTENANCE FOUND A CRACK ON THE ENGINE INLET RING AT THE 12 OCLOCK POSITION.  THE CRACK WAS APPROX .67 INCH LONG AND TRANSECTED THE SCREW HOLE FROM THE AFT EDGE OF THE RING.  MAINTENANCE IS REPLACING THE INLET RING.  THE SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
